You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Tensor Notation and Cumulants of Polynomials
Vol. 71, No. 3 (Dec., 1984), pp. 461-476
Stable URL: http://www.jstor.org/stable/2336555
Page Count: 16
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A modified and extended tensor notation is introduced that is sufficient to cover multivariate moments and cumulants as special cases. Using this notation, two basic identities are given. The first of these expresses generalized cumulants in terms of ordinary cumulants. The second gives the joint cumulant generating function of any polynomial transformation in terms of the cumulants of the original variables. Three applications of the basic identities are given. The first application is concerned with sample cumulants or k-statistics, the second to Edgeworth series and the third to exponential family models.
Biometrika © 1984 Biometrika Trust